Couldn't find what you looking for?

TRY OUR SEARCH!

I am 18 years old and about 2 and a half weeks ago i began taking YAZ birth control. For the last week i have been experiencing a strange brownish/redish vaginal discharge. I am sexually active & have been for a while with the same person. I am wondering if the discahrge has something to do with the fact that i just started birth control, or if there is something more serious wrong here? Any help at all is MUCH appreciated, thank you..

Loading...

My Dr. told me it was normal and if I needed to then I should clean myself out. Also that I could stop taking the pills and I should be normal. I've been on Oxycon over a year now and it's been fine. Still I would see your dr.
Reply

Loading...

what birth control doesnt cause weight gain?
Reply

Loading...

Hey. no birth control "causes" weight-gain - it's just that the pill tricks your body into thinking that it's pregnant and so your hormones are off and you want to eat more. If you don't eat the extra calories, you won't gain weight. simple math.
Reply

Loading...

I was fingered yesterday and felt a little sore down there afterwards. Today I found brown discharge in a stringy, mucousy kind of way. Am I okay? I am too embarrassed to go to the doctor...
Reply

Loading...

I also just started taking Yaz a month ago, and had the stringy bloody tissue discharge. So maybe its just the Yaz...?
Reply

Loading...

i've been taking yaz and i have the same problem. the informational thing that comes with the pills did say it could be expected when you first start them, but i've been taking them for months and it just started for me.
Reply

Loading...

I had the same problem with my pills from time to time, and I was taking Loestrin 24. I had it the first month or two I took it, and right at the end of my periods. It's nothing at all to worry about, just a little thing that comes along for the ride while your body is adjusting. =)
Reply

Loading...

Guest wrote:

Hey. no birth control "causes" weight-gain - it's just that the pill tricks your body into thinking that it's pregnant and so your hormones are off and you want to eat more. If you don't eat the extra calories, you won't gain weight. simple math.



GIRLS LISTEN UP if anybody is to tell you that birth control does not cause you to get fatter they are strait up lying to you. the Depo shot makes you gain so much wait. along with other types of birth control and on top of that since your body is not adapted to any of this new medicine you are going to experience all kinds of different side affects but the worst one is caused by the depo shot i STRONGLY RECOMMEND any woman from taking the shot it will harm your body in some pretty bad ways just do some research on it before you make up your mind because once you get it,it will remain in your system up to a year. after you stop using it......so good luck!!!!!
Reply

Loading...

GIRLS LISTEN UP if anybody is to tell you that birth control does not cause you to get fatter they are strait up lying to you. the Depo shot makes you gain so much wait. along with other types of birth control and on top of that since your body is not adapted to any of this new medicine you are going to experience all kinds of different side affects but the worst one is caused by the depo shot i STRONGLY RECOMMEND any woman from taking the shot it will harm your body in some pretty bad ways just do some research on it before you make up your mind because once you get it,it will remain in your system up to a year. after you stop using it......so good luck!!!!!



Uh.. you're wrong. I'm on the depo shot. Have been for a year. I haven't gained weight, really. I didn't untill I got depressed and started eating like a pig, and even then, I gained, what? Five pounds? You need to look into things more.
Reply

Loading...

No birth control makes you gain weight. As a previous guest said, the hormones in the b/c tricks your body into thinking that it's hungry. If you feed into the urges and eat constantly then, surely you'll gain weight. I personally spoke with two doctors and a few pharmacists about this and they all told me the same thing. If you're going to eat when you get the urges, eat fruit, veggies, or a healthy, fat-free snack. I would suggest asking your physician any questions you may have about the side effects of all birth control, including, but not limited to weight gain, hair loss, discharge, depression, etc.

Good day/night
Reply

Loading...

same for me..the discharge just started and i'm on month 4. It seems strange, but when i think about it, it seems ok. here's my perspective: if it was a pregnancy that the pill stopped, then it did its job and everything is fine. if it's just discharge, its probably related to being reletively new to the pill, or the stress of the new semester starting. it's probably nothing to worry about unless when you get to the white pills your period doesn't come. that's when you call the doc.
Reply

Loading...

i just started taking yaz like a month ago and iv been having brown discharge with a little blood. im hoping after this period that it will go away im due for it like in 4 days. its so frustrating and irritating
Reply

Loading...

i'm in the middle of month 3 on Yaz and just got the dark discharge. i am so relieved to hear that it's not just me and i can put off all of my concerns of it maybe being pregnancy. i've tried a few different pills in the past, and this is the first time i've had this kind of side effect. very odd, but at least now i know i'm not alone.
Reply

Loading...

Yeah, I've been taking it for a few months and it happened every time I got my period. I mean, after my period stopped. It'd go for a couple days. It didn't do it this month, so it's just a side-effect. No worries. :)
Reply

Loading...